# SDR YENA2020061820371

- Difficulty date: June 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,874 hours, 19,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 8419
- Condition: No Test
- Location: 13wl
- Part time: 48,286 hours, 16,998 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INTERIOR AND EXTERIOR EMERGENCY LIGHTING SYSTEM INO. (INTERIOR/EXTERIOR EMERG LT SYSTEM) EPSU 12WL AND 13WL REQUIRED REPLACEMENT. DOOR SLIDES 831 AND 882 REQUIRE OPS TEST PER AMM 33-51-00-710-001; (REF ARM W/O 2020 112/1 N/R 2020-188003) REPAIRED SHORT TO GROUND WIRES 3351-1822 AND 3351-1823 IAW ISPM 20-53-21. R & R EPSU'S (12WL,13WL) PER AMM 33-51-38 OPS CK GOOD. MX-4 UPDATED PLACARD REMOVED.
